# SDR AU990420013

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 39854221
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AU) NR 3 ENGINE BLEED SHUTOFF VALVE WAS STUCK CLOSED.  THE VALVE WAS REPLACED.
